I'm sorry that you're having troubles with your patch.
There are some tricks to try that may help.
First, what patch are you using? Is it a generic patch or a brand name such as Climara or Vivelle Dot? Sometimes the generic patches don't stick as well and a patch that won't stick isn't going to give you the proper amount of hormone. If you are using a generic patch, ask your doctor if you can have some samples of a brand name patch to try. It can make a big difference!
The redness and bumps could be an allergic reaction. If you're using a generic patch, that may be a factor. Don't hesitate to let your doctor know about this reaction.
It does take time for any hormone therapy to work. You're very early in your recovery and it's normal for hormone levels to fluctuate as your body depletes the hormones your ovaries made and as you adapt to your new source of estrogen. As mentioned, if the patch isn't staying on properly it's not going to give you the full benefit of the hormone.
I'm using the Vivelle Dot and I change it on Thursday mornings and Sunday nights, so that's every 3 1/2 days. That schedule works well for me.
When I apply a fresh patch, I make sure my hands and the area where the patch is being applied are clean, dry and free from oil, lotions and powders. Sometimes I rub the area with a bit of rubbing alcohol on a cotton ball and allow that to dry. I apply the patch to an area that isn't going to be rubbed a lot by my clothing and then hold it down with the palm of my hand for several seconds to help set the adhesive. On the rare occasion that the patch starts to come up on the edges, I press it back down and give it a shot of warm air from my hair dryer, being careful not to get the dryer too close to the patch and my skin.
I hope these tips help you!
Hang in there and let your doctor know if you continue to have problems, okay?